MAUDE Adverse Event Report: ANTEIS S.A. BELOTERO BALANCE; IMPLANT, DERMAL, FOR AESTHETIC USE

ANTEIS S.A. BELOTERO BALANCE; IMPLANT, DERMAL, FOR AESTHETIC USE
Model Number 8700M0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular System (Circulation), Impaired (2572)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This case was assessed as serious and reportable to the fda as the events, blanching, darkening, lip purple (representing a vascular event), were deemed to meet serious injury criteria of necessitating medical or surgical intervention to preclude permanent impairment of a body function or permanent damage to a body structure.The device history record for belotero dermal filler lot 321330 was reviewed.A lot search was conducted on the reported lot and no similar events were noted.
 
Event or Problem Description
On (b)(6) 2018, a (b)(6) year old female patient was injected with 0.3cc of belotero to under the eyes.Lot 321330 (expiry 11/30/2019).Medical history positive for injections of radiesse, belotero, volbella, voluma, and juvederm since 2013.Concomitant medications reported as none.Immediately after injection with belotero, the patient experienced blanching down the cheeks to the lip and onto side of nose.Her lip was purple.Corrective treatment reported as hyaluronidase 2cc, nitropaste, and hot compresses.Within one hour, the blanching resolved and the lip color and perfusion were back to normal.In the opinion of the reporter, the events were related to belotero.Follow up information was received from the reporter on (b)(6) 2019: the case was upgraded to serious.In the opinion of the reporter, treatment was medically necessary to prevent damage and tissue necrosis to the patient's face.The patient experienced significant darkening and blanching, moving across the area.Treatment was performed for an hour or so, until the tissue perfusion returned to normal.

Brand Name
BELOTERO BALANCE
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
ANTEIS S.A.
18, chemin des aulx
1228 plan-les-ouates
geneva,
SZ 
MDR Report Key8902277
Report Number2135225-2019-00074
Device Sequence Number13516255
Product Code LMH
UDI-Device IdentifierM2138700M05
UDI-Public+M2138700M05/$$31911303213301
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P090016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 08/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Model Number8700M0
Device Catalogue Number8700M0
Device Lot Number321330
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2019
Initial Report FDA Received Date08/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient Weight54